# SDR AALA202405132511

- Difficulty date: May 12, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N929AA
- Make and model: Airbus A321-231
- Aircraft serial: 7525
- Aircraft time: 21,943 hours, 8,715 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L3 EMERGENCY DOOR CYLINDER ACCUMULATOR IS IN THE YELLOW BAND. CHARGED THE L3 DOOR DAMPER TO THE TOP OF THE GREEN BAND IAW AMM 52-22-00.
